# SDR 98ZZZX2710

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21108
- System (JASC): 2910 · Hydraulic System, Main
- Part: B Nut
- Condition: Loose
- Location: A Hyd System
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED INTO KFLL DUE LOSS OF A-SYSTEM HYDRAULIC FLUID:  FOUND B-NUT NR 1 ENGINE MAIN HYD LINE LOOSE.  TIGHTENED B-NUT.  CHECKED CASE DRAIN FITTINGS.  PRESSURE CHECKED SYSTEM.  RELEASED AIRCRAFT.
